MathSciNet Relay Station
MathSciNet bibliographic data
MR2804035 15B33 (15A24)
Zhang, Qin; Wang, Qing-Wen The $(P,Q)$-(skew)symmetric extremal rank solutions to a system of quaternion matrix equations. Appl. Math. Comput. 217 (2011), no. 22, 9286–9296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement